Volume 5 (2018)

Vol. 5, No. 2

Girish V.R., P. Usha, Roman Edge Semi-Total Block Domination of a Graph, Asia Pac. J. Math., 5 (2018), 139-150.

Eszter Szatmari, Some Properties of Analytic Functions Obtained by Using a Fractional Operator, Asia Pac. J. Math., 5 (2018), 151-172.

M. Sghaier, M. Zaatra, A. Khlifi, Some Laguerre-Hahn Orthogonal Polynomials of Class One, Asia Pac. J. Math., 5 (2018), 173-191.

M. Murali Krishna Rao, B. Venkateswarlu, Tripolar Fuzzy Interior Ideals of a Gamma-Semiring, Asia Pac. J. Math., 5 (2018), 192-207.

M. Murali Krishna Rao, Fuzzy Bi-Interior Ideals of Semigroups, Asia Pac. J. Math., 5 (2018), 208-218.

Qi Wang, Ziting Liu, Stability Analysis of Partial Differential Equations with Piecewise Constant Arguments, Asia Pac. J. Math., 5 (2018), 219-225.

O. Karthiyayini, V. Sivasankari, A New Subclass of Bi-Univalent Functions Associated with Chebyshev Polynomial, Asia Pac. J. Math., 5 (2018), 226-232.

Tanweer Jalal, Ishfaq Ahmad Malik, I-Convergent Triple Sequence Spaces over n-Normed Space, Asia Pac. J. Math., 5 (2018), 233-242.

Hamad Sidi Lafdal, Mohamed El Hamma, (delta, gamma)-Generalized Dunkl Lipschitz Functions in the Space L_Q^2, Asia Pac. J. Math., 5 (2018), 243-249.

Vol. 5, No. 1

Vandana, Deepmala, N. Subramanian and Vishnu Narayan Mishra, The Intuitionistic Triple χ of Ideal Fuzzy Real Numbers over p−Metric Spaces Defined by Musielak Orlicz Function, Asia Pac. J. Math., 5 (2018), 1-13.

Eltiyeb Ali, Ayoub Elshokry, Some Properties of Quasi-Armendariz Rings and Their Generalizations, Asia Pac. J. Math., 5 (2018), 14-26.

Stanislas Ouaro, Malick Zoungrana, Multiplicity of Solutions to Discrete Inclusions with the p(k)-Laplace Kirchhoff Type Equations, Asia Pac. J. Math., 5 (2018), 27-49.

Qi Wang, Xiaoming Wang, Stability and Oscillation of Mixed Differential Equation with Piecewise Continuous Arguments, Asia Pac. J. Math., 5 (2018), 50-59.

Marapureddy Murali Krishna Rao, Fuzzy Soft Ideal, Fuzzy Soft Bi-Ideal, Fuzzy Soft Quasi-Ideal and Fuzzy Soft Interior Ideal Over Ordered Γ−Semiring, Asia Pac. J. Math., 5 (2018), 60-84.

B.A. Frasin, Sufficient Conditions for the Univalence of an Integral Operator, Asia Pac. J. Math., 5 (2018), 85-91.

M.I. Qureshi, Sulakshana Bajaj, Certain Hypergeometric Generating Relations Using Gould’s Identity and Their Generalizations, Asia Pac. J. Math., 5 (2018), 92-108.

Temesgen Desta Leta, Jibin Li, Dynamical Behaviors of Traveling Wave Solutions of a Generalized K(N,2n, -N) Equations, Asia Pac. J. Math., 5 (2018), 109-131.

H. E. Darwish, A.Y. Lashin, R.M. El-Ashwah and E. M. Madar, Majorization Problem for Certain Classes of Analytic Functions Defined by Generalized Operator, Asia Pac. J. Math., 5 (2018), 132-138.